H.O.T.

Yep…hot flashes. So far that’s the only noticeable side affect from the Depot Lupron. They’re kind of intense though. The worst part is that my face turns bright red…like so much so that my co-workers have noticed.

Oh well…I can handle a little heat.

Maybe I’ll get off easy and that will be it for side effects. Probably not 😦

Oh and a HUGE thank you to those of you that weighed in on the prednisone post. I really appreciate your feedback!

Advertisements

5 thoughts on “H.O.T.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s